MAUDE Adverse Event Report: ARTHREX, INC. UNI REVERS HUMERAL RESECTION DOWNROD; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNI REVERS HUMERAL RESECTION DOWNROD; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNI REVERS HUMERAL RESECTION DOWNROD
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 12/18/2024, it was reported by a sales representative via (b)(4) that an ar-9507rgdp-2 univers revers¿ humeral resection downrod broke.This occurred during a case on (b)(6) 2024.There was no additional information provided, and additional information has been requested.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-9507rgdp-2 univers revers¿ humeral resection downrod batch number: 052108 was received for investigation.Visual evaluation of the returned device noted that the spring was missing from the groove of the device.Further visual evaluation noted slight discoloration to the surface of the device.Functional testing was not performed due to the missing component.The most likely cause for the reported failure can be attributed to wear and tear incurred from repeated usage/reprocessing.Manufactured date: 27-apr-2021.Refer to investigation photos.

Brand Name
UNI REVERS HUMERAL RESECTION DOWNROD
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21143105
Report Number1220246-2025-09400
Device Sequence Number15785414
Product Code LXH
UDI-Device Identifier00888867266018
UDI-Public00888867266018
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNI REVERS HUMERAL RESECTION DOWNROD
Device Catalogue NumberAR-9507RGDP-2
Device Lot Number052108
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown